# SDR HEEA072423

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6710 · Main Rotor Control
- Part: Cylinder
- Part number: 212076005105
- Part serial: 2446
- Condition: Bypassing
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING EXCESSIVE BYPASS DURING TESTING.
